# SDR YENA2020020430132

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y1162.5 LOCATED FR 68-FR69 RH SIDE AT AFT GALLEY AREA; REF AEROMAN NR 2019 398172 WO 2019 341/1 R & R FLOOR BEAM -Y1162.5 LOCATED FR68-FR69 RH SIDE AT AFT GALLEY AREA IAW SRM 51-72-11
